# SDR AALA960830

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROW 24R INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROW 24R.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
